Title of article :
A Sard theorem for tame set-valued mappings
Author/Authors :
A. Ioffe، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
20
From page :
882
To page :
901
Abstract :
If F is a set-valued mapping from Rn into Rm with closed graph, then y ∈ Rm is a critical value of F if for some x with y ∈ F(x), F is not metrically regular at (x, y). We prove that the set of critical values of a set-valued mapping whose graph is a definable (tame) set in an o-minimal structure containing additions and multiplications is a set of dimension not greater than m−1 (respectively a σ-porous set). As a corollary of this result we get that the collection of asymptotically critical values of a set-valued mapping with a semialgebraic graph has dimension not greater than m − 1. We also give an independent proof of the fact that a definable continuous real-valued function is constant on components of the set of its subdifferentiably critical points. © 2007 Elsevier Inc. All rights reserved.
Keywords :
Definable set-valued mapping , Rate of surjection , Critical value , o-Minimal structure
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
936222
Link To Document :
بازگشت